Possible Zoloft withdrawl?

So I finally finished my tapering of 75mLG of Zoloft for anxiety I felt I didn't need to take it if I barely have it daily unless I am driving some were new.. didn't see the point in it if it never helped during an attack so I took terms into my own hands and I tapered myself off by dropping a half a pill each 2 weeks I finally finished and I have had the worse case of diarrhea and it's annoying me i looked up withdrawal symptoms to see if I even should be experiencing any and couldn't really find my answer but I found the symptoms of the withdrawl and I suppose I am going through it.. or its just y brain chemistry adjusting to the way it should be with it the pills any way I just wanted to make sure it was just from that 

I have gotten a check up recently during my tapering month and blood work everything came out positive and nothing came out alarming to the doctors so that being said I feel great with out it minus the dirreah

5 Replies

  • Hi kevoreally,  congratulations on finishing your Zoloft.  Depending how long you had been on it, you could expect some symptoms.  Afterall, it's a big adjustment to your

    body as well as your brain.  I just recently got off of benzos.  It was a struggle because

    I had been left on them for so long.  I am doing well and feel so much better, more

    in control and clear minded.  When anxiety hits me now, it is minimal with much less

    response from my mind.  Having learned coping skills has immensely helped.  I continue

    meditation as well as deep breathing to keep my emotions under control.  I wish  you

    well and continued success.  

  • I have only  been on zoloft for a few months but that's it and I felt like it did nothing during my attacks and I would only get them when I drove to new places taking them daily did nothing during the actual attacks and every time I tell the doctor he leads me away from my original question ( zanax or anything that helps DURING an attack.. but I don't wanna be dependant on drugs to do anything I can heal myself naturally with... but it's a lot harder to control with out a pill but alsoit's a lot easier with mind body healing but during an attack it's powerless so it seems at least 

  • Excellent thinking on  your  part.  Zoloft never worked for me either.

    It is harder to control w/o a pill but let me tell you it does get easier

    as time goes by.   Take care.

  • Good for you to stick it out! You myst be careful not to skip meals. Anxiety uan rob you of your appetite, and can cause you to miss meals, which means that you have little fiber in your bowels - then you will have loose bowels in the next day or two. Fiber tablets or a fiber drink can help, but you need to be wary of becoming dependent on them. Goid luck!

  • So if I miss a meal my stool will be loose? Never realized that.. I have noticed that a good way to fight loose stool is with bananas.. they also give me energy during the day to wake up especially any way I have noticed I am very tired more often since I stopped taking this crap meds how long will it take for this withdrawal to leave my life... I have only taken it for a total of 6 months tops and 75 mg was the most.. I hate feeling like this and I don't wanna have it continue for more than a week I tapered off slowly so I don't feel that bad where I can't goto work I fight the drowsiness and the slight dizziness I keep drinking water to stay hydrated and sleeping is a little off (I goto sleep at 3 am..I used to do this any way so I doubt it's the withdrawal side effect even though it's listed as one) 

You may also like...